# SDR KCSA201203081025

- Difficulty date: March 8, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N792CK
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 79,700 hours, 14,814 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireshield
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBOARD FIRESHIELD IS CHAFED AT NAC STA 220.
